# SDR 08FDEA04010

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 33,084 hours, 7,505 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING ILS APPROACH TO SFS, IN LIGHT TO MODERATE  PRECIP, AT'S AND AP DISCONNECTED, ALSO HAD IAS COMPARATOR WARNING, W/ 5 TO 15 KTS DIFFERENCE.  ALSO LEVEL 2 SEL ELEV FEEL MANUAL, LSAS ALL FAIL AND TWO OR MORE MOMENTARY LEVEL 2 ALERTS OCCURRED.  ON GO AROUND, ALL ALERTS BEGAN TO EXTINGUISHED, ATTEMPTED  2ND ILS APPROACH, ALL AS ABOVE RE-OCCURRED AGAIN.  CFDS CURRENT FAULTS, NIL.  FRONT FACE INSPECTION FOR FAULT BALL ON ALL 3 ADC'S, REVEALED NONE.  PER RECOMMENDATION FROM MOCC, ADJUSTMENT TEST PER AMM 34-16-01-5 CARRIED OUT, ALL R-T-S TEST PASSED ON ALL 3 ADC'S, ADDITIONAL VISUAL INSPECTION ON ALL PITOT TUBES, NIL OBSTRUCTION, ACFT OK FOR SVC.
